Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 35, NWS Birmingham, AL

March 18, 2013Etowah County, St. Clair County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 3:34 PM CDT for Etowah County, St. Clair County, Shelby County, Alabama. It was in force for 56 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 3:34 PM CDT (20:34 UTC)
Expired
Mar 18, 2013, 4:30 PM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Etowah County, AL, Shelby County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 3:34 PM CDTTSTM WND DMGMoody, ALNUMEROUS TREES DOWN IN THE 1600 BLOCK OF PARK AVENUE AND ACTON ROAD.
Mar 18, 3:35 PM CDTTSTM WND DMGOdenville, ALDOWNED TREES ACROSS THE COUNTY. ALABAMA HWY 171 WAS BLOCKED FOR 30 MINUTES DUE TO TREES DOWN.
Mar 18, 3:40 PM CDTTSTM WND DMG1 Wsw Walnut Grove, ALSEVERAL PINE TREES WERE SNAPPED AND A MOBILE HOME OVERTURNED. WINDS EST AT 70 MPH.
Mar 18, 3:41 PM CDTTSTM WND DMG2 S Walnut Grove, ALA DOZEN TREES WERE UPROOTED AND METAL ROOFING WAS REMOVED FROM A PORTION OF A HOME ALONG HIGHWAY 132. WINDS EST AT 80 MPH.
Mar 18, 3:41 PM CDTTSTM WND DMG3 Sse Walnut Grove, ALMETAL ROOFING WAS REMOVED FROM A CHICKEN HOUSE ALONG HIGHWAY 132. WINDS EST AT 80 MPH.
Mar 18, 3:45 PM CDTTSTM WND DMG1 Nnw Pell City, ALACCORDING TO PELL CITY SCHOOLS...DURAN JR HIGH SCHOOL SUSTAINED ROOF DAMAGE. THE ROOF OF THE PRESS BOX AT THE FOOTBALL FIELD WAS ALSO DAMAGED.
Mar 18, 3:46 PM CDTTSTM WND DMG1 E Pell City, ALAN AIRPORT HANGER DOOR WAS BLOWN IN AND DAMAGED AN AIRPLANE AT THE ST CLAIR COUNTY AIRPORT
Mar 18, 3:46 PM CDTTSTM WND DMGWalnut Grove, ALTREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER ON WALNUT GROVE RD.
Mar 18, 3:46 PM CDTHAIL 1.75Pell City, ALGOLF BALL SIZE HAIL WAS REPORTED ON DEPOT STREET...AS WELL AS TREES DOWN. SOME WERE SNAPPED OTHERS UPROOTED...BUT ALL WERE FACING THE SAME DIRECTION.
Mar 18, 3:50 PM CDTTSTM WND DMGRainbow City, ALTREE ON HOUSE ON RAINBOW DRIVE WITH ENTRAPMENT
Mar 18, 3:52 PM CDTTSTM WND DMGRainbow City, ALAPPROXIMATELY 20 TREES DOWN ON AL HWY 77
Mar 18, 3:53 PM CDTHAIL 1Odenville, AL
Mar 18, 3:57 PM CDTTSTM WND DMGSardis City, ALTREES ON HOUSE. RESIDENTS TRAPPED.
Mar 18, 4:00 PM CDTTSTM WND GST 882 Sse Gadsden, ALANEMOMETER REGISTERED 88 MPH PRIOR TO LOSING A CUP. NUMEROUS TREES AND POWERLINES DOWN.
Mar 18, 4:05 PM CDTTSTM WND DMGHokes Bluff, ALROOF OFF BARN ON YANCY DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS54 KBMX 182034
SVRBMX
ALC055-115-117-182130-
/O.NEW.KBMX.SV.W.0035.130318T2034Z-130318T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ETOWAH COUNTY IN NORTHEAST ALABAMA...
  ST. CLAIR COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...

* UNTIL 430 PM CDT

* AT 332 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES EAST OF MCLARTY TO 6 MILES WEST OF ASHVILLE
  TO MOODY TO VESTAVIA HILLS TO TANNEHILL IRONWORKS STATE PARK...AND
  MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ODENVILLE...HELENA...PELHAM...ALABASTER...MONTEVALLO...PELL CITY...
  CHELSEA AND RAINBOW CITY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 162...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 188...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3404 8576 3395 8578 3392 8597 3384 8607
      3377 8605 3369 8621 3354 8619 3339 8638
      3330 8636 3318 8651 3312 8646 3303 8652
      3308 8695 3324 8703 3352 8652 3380 8655
      3388 8634 3409 8631 3419 8619 3421 8585
TIME...MOT...LOC 2034Z 279DEG 54KT 3415 8628 3384 8633
          3360 8644 3342 8674 3320 8702

$$

17/KLAWS
1 follow-up statement
396 
WWUS54 KBMX 182119
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT MON MAR 18 2013

ALC055-115-182129-
/O.CAN.KBMX.SV.W.0035.000000T0000Z-130318T2130Z/
ETOWAH AL-ST. CLAIR AL-
419 PM CDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR AND ETOWAH COUNTIES
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3330 8636 3327 8640 3328 8643 3325 8643
      3318 8651 3312 8646 3309 8651 3303 8652
      3304 8659 3307 8662 3306 8682 3308 8695
      3318 8686 3334 8652 3350 8644 3350 8638
TIME...MOT...LOC 2119Z 279DEG 54KT 3403 8547 3372 8553
          3348 8564 3331 8595 3309 8623

$$

ALC117-182130-
/O.CON.KBMX.SV.W.0035.000000T0000Z-130318T2130Z/
SHELBY AL-
419 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY COUNTY
UNTIL 430 PM CDT...

AT 414 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PLEASANT GAP TO 6 MILES NORTH OF HEFLIN TO DELTA TO 5 MILES
SOUTH OF WALDO TO STEWARTVILLE...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3330 8636 3327 8640 3328 8643 3325 8643
      3318 8651 3312 8646 3309 8651 3303 8652
      3304 8659 3307 8662 3306 8682 3308 8695
      3318 8686 3334 8652 3350 8644 3350 8638
TIME...MOT...LOC 2119Z 279DEG 54KT 3403 8547 3372 8553
          3348 8564 3331 8595 3309 8623

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:29 PM CDT, 5 minutes earlier.

Area forecast discussion, Mar 18, 3:29 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT MON MAR 18 2013

.DISCUSSION...

ONGOING STORMS WILL GRADUALLY PUSH EASTWARD OUT OF AREA THROUGH
THE EVENING.

THE REST OF THE 7 DAY FORECAST PERIOD WILL BE LARGELY DOMINATED BY
EASTERN STATES TROUGHINESS...KEEPING OUR AREA NEAR OR BELOW
SEASONAL TEMPERATURE AVERAGES. THERE IS A POTENTIAL FOR FREEZING
TEMPERATURES WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. NEXT
GOOD CHANCES OF RAIN WILL COME LATE IN THE WEEK INTO NEXT WEEKEND.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR
THE FIRST 6 TO 8 HOURS.  WITH MVFR CIGS BECOMING THINNER AND
THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK.
THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED
TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON.  PREVAILING
TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN
MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH
AND EAST THROUGH 00Z.  MAY HAVE TO ADJUST A BIT IF THESE SCATTERED
STORMS BEGIN POPPING UP AHEAD OF THE LINE.

WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US
SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE
THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS.  CLEARING IS
LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     42  63  40  60  30 / 100   0  10  10   0
ANNISTON    44  63  41  59  32 / 100   0  10  10   0
BIRMINGHAM  44  64  43  61  32 / 100   0  10   0   0
TUSCALOOSA  45  66  44  63  36 /  70   0  10   0   0
CALERA      46  65  43  62  34 / 100   0  10  10   0
AUBURN      51  67  44  61  35 /  90   0  10  10   0
MONTGOMERY  52  69  46  62  37 /  70   0  10  10   0
TROY        55  70  46  62  37 /  60   0  10  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT MON MAR 18 2013

ALZ011>015-017>050-191815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
108 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM...
FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW
CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT
ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD
HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS
DISCOURAGED WITH THIS TYPE OF AIRMASS.

THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK
WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL
NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THIS AFTERNOON AND TONIGHT.

27

In the hours before

Local storm report, Mar 18, 3:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     5 NE HAYDEN             33.97N 86.69W
03/18/2013                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN ON HWY 160 NEAR CR 13

&&

SUNGER
Local storm report, Mar 18, 3:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     ROCK CREEK              33.48N 87.08W
03/18/2013  E60 MPH          JEFFERSON          AL   AMATEUR RADIO

            TAYLORS FERRY AND WARRIOR RIVER RD AT UNION HILL CHURCH

&&

BAER
Local storm report, Mar 18, 3:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     REMLAP                  33.84N 86.61W
03/18/2013                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN IN TOWN

&&

SUNGER
Local storm report, Mar 18, 3:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     5 W BLOUNTSVILLE        34.10N 86.66W
03/18/2013                   CULLMAN            AL   EMERGENCY MNGR

            TREES DOWN ON CR 47 NEAR THE CULLMAN COUNTY LINE.

&&

SUNGER
Local storm report, Mar 18, 3:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             3 NW BIRMINGHAM         33.56N 86.84W
03/18/2013  E0.88 INCH       JEFFERSON          AL   PUBLIC

            IN THE AREA OF MCDONALD CHAPEL.

&&

SUNGER
Local storm report, Mar 18, 3:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     5 W TRUSSVILLE          33.62N 86.67W
03/18/2013                   JEFFERSON          AL   EMERGENCY MNGR

            ROOF DAMAGE TO HOME

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:58 AM CDTSpecial Weather StatementBMXMarion32 min
Mar 18, 1:06 PM CDTSpecial Weather StatementBMXMarion39 min
Mar 18, 1:19 PM CDTSevere Thunderstorm WarningBMXMarion41 min
Mar 18, 1:31 PM CDTSevere Thunderstorm WarningBMXMarion44 min
Mar 18, 1:51 PM CDTSevere Thunderstorm WarningBMXLamar, Marion54 min
Mar 18, 2:06 PM CDTSevere Thunderstorm WarningBMXWinston39 min
Mar 18, 2:18 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston57 min
Mar 18, 2:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker62 min
Mar 18, 3:03 PM CDTSevere Thunderstorm WarningBMXSt. Clair27 min
Mar 18, 3:06 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson39 min
Mar 18, 3:20 PM CDTSpecial Weather StatementBMXGreene, Sumter55 min
Mar 18, 3:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa47 min
Mar 18, 3:38 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Mar 18, 3:46 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega44 min
Mar 18, 3:54 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton66 min
Mar 18, 4:01 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Talladega59 min
Mar 18, 4:09 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa66 min
Mar 18, 4:12 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph63 min
Mar 18, 4:14 PM CDTSevere Thunderstorm WarningBMXCoosa31 min
Mar 18, 4:18 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry57 min
Mar 18, 4:24 PM CDTSpecial Weather StatementBMXRussell36 min
Mar 18, 4:35 PM CDTSevere Thunderstorm WarningBMXTallapoosa55 min
Mar 18, 4:43 PM CDTSpecial Weather StatementBMXDallas, Marengo, Perry62 min
Mar 18, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry, Sumter56 min
Mar 18, 4:58 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore62 min
Mar 18, 5:05 PM CDTSevere Thunderstorm WarningBMXTallapoosa40 min
Mar 18, 5:18 PM CDTSevere Thunderstorm WarningBMXChambers, Lee57 min
Mar 18, 5:30 PM CDTSpecial Weather StatementBMXLowndes, Montgomery60 min
Mar 18, 5:32 PM CDTSevere Thunderstorm WarningBMXMacon58 min
Mar 18, 5:38 PM CDTSevere Thunderstorm WarningBMXRussell52 min
Mar 18, 6:11 PM CDTSpecial Weather StatementBMXLowndes, Montgomery49 min
Mar 18, 6:15 PM CDTSevere Thunderstorm WarningBMXLee15 min
Mar 18, 6:21 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike, Russell54 min
Mar 18, 6:52 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.